Question

 How to Ease Skin Problems of a Chemo Patient?

Answer Many chemotherapy patients suffer from dry skin as well as sore muscles. With the help of a caregiver, much of this can be eliminated.
http://www.wikihow.com/Ease-Skin-Problems-of-a-Chemo-Patient

Top Q&A For: How to Ease Skin Problems of a Chemo Patient

What are the causes of hair loss in a canine chemo patient?

When a dog has cancer and undergoes chemotherapy, many of the side effects are similar to humans. However, most dogs do not lose their hair the way humans do.ChemotherapyTexas A&M College of Veteri... Read More »
http://www.answerbag.com/q_view/1883128

When should a cancer patient will under went chemo treatment?

Chemotherapy generally IS the prescribed medicine for stage 3 breast cancer.Together with surgery and radiation therapy.Often further hormonal type therapy is also recommended.It is always up to th... Read More »
http://answers.yahoo.com/question/index?qid=20130418214020AANjUrV

How to Ease Your Dog's Stomach Problems?

When your dog is ill, soothe it easily by following these instructions.
http://www.wikihow.com/Ease-Your-Dog%27s-Stomach-Problems

How can you increase your white blood count after chemo to receive another chemo treatment two weeks after?

I had exactly the same problems as your Husband. I also have lymphoma and my chemo is scheduled every other fortnight too. I became very immuno-supressed, and my WBC dropped very low. I ended up ge... Read More »
http://answers.yahoo.com/question/index?qid=20090512092743AACASO7


feedback
loading